# SDR 04FDEA00042

- Difficulty date: January 6, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 17,085 hours, 3,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: AFA7237501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO - BETWEEN BS 1801-1821, RT 40 LONGERON SPLICE CRACKED.  COMPLIED WITH FEDEX EA 1-5310-74180 - FUSELAGE- LONGERON SPLICE AT   F.S. 1810, LONGERON 40 RT - CORROSION REPAIR
